Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …


International mathematical journal of analysis and its applications

CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Alle Formate und Preise
Weitere Optionen …
Band 37, Heft 4


Ulam–Hyers stability of hexadecic functional equations in multi-Banach spaces

Murali Ramdoss / Sandra PinelasORCID iD: http://orcid.org/0000-0002-0984-0159 / Antony Raj Ardulass
Online erschienen: 01.09.2017 | DOI: https://doi.org/10.1515/anly-2016-0044


In this paper, we compute the general solution and determine the Ulam–Hyers stability for a new form of hexadecic functional equations in multi-Banach spaces.

Keywords: Ulam–Hyers stability; multi-Banach spaces; hexadecic mapping; fixed point method

MSC 2010: 39B52; 32B72; 32B82


  • [1]

    T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64–66. CrossrefGoogle Scholar

  • [2]

    S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, River Edge, 2002. Google Scholar

  • [3]

    D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA 27 (1941), 222–224. CrossrefGoogle Scholar

  • [4]

    D. H. Hyers, G. Isac and T. M. Rassias, Stability of Functional Equations in Several Variables, Progr. Nonlinear Differential Equations Appl. 34, Birkhäuser, Boston, 1998. Google Scholar

  • [5]

    K.-W. Jun and H.-M. Kim, The generalized Hyers–Ulam–Rassias stability of a cubic functional equation, J. Math. Anal. Appl. 274 (2002), no. 2, 267–278. Google Scholar

  • [6]

    D. Miheţ and V. Radu, On the stability of the additive Cauchy functional equation in random normed spaces, J. Math. Anal. Appl. 343 (2008), no. 1, 567–572. Web of ScienceCrossrefGoogle Scholar

  • [7]

    F. Moradlou, Approximate Euler–Lagrange–Jensen type additive mapping in multi-Banach spaces: A fixed point approach, Commun. Korean Math. Soc. 28 (2013), no. 2, 319–333. CrossrefGoogle Scholar

  • [8]

    V. Radu, The fixed point alternative and the stability of functional equations, Fixed Point Theory 4 (2003), no. 1, 91–96. Google Scholar

  • [9]

    J. M. Rassias, M. Arunkumar, E. Sathya and T. Namachivayam, Various generalized Ulam–Hyers stabilities of a nonic functional equations, Tbilisi Math. J. 9 (2016), no. 1, 159–196. Web of ScienceGoogle Scholar

  • [10]

    T. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297–300. CrossrefGoogle Scholar

  • [11]

    S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts Pure Appl. Math. 8, Interscience Publishers, New York, 1960. Google Scholar

  • [12]

    L. Wang, B. Liu and R. Bai, Stability of a mixed type functional equation on multi-Banach spaces: A fixed point approach, Fixed Point Theory Appl. 2010 (2010), Article ID 283827. Web of ScienceGoogle Scholar

  • [13]

    X. Wang, L. Chang and G. Liu, Orthogonal stability of mixed additive-quadratic Jenson type functional equation in multi-Banach spaces, Adv. Pure Math. 5 (2015), 325–332. CrossrefGoogle Scholar

  • [14]

    Z. Wang, X. Li and T. M. Rassias, Stability of an additive-cubic-quartic functional equation in multi-Banach spaces, Abstr. Appl. Anal. 2011 (2011), Article ID 536520. Web of ScienceGoogle Scholar

  • [15]

    T. Z. Xu, J. M. Rassias and W. X. Xu, Generalized Ulam–Hyers stability of a general mixed AQCQ-functional equation in multi-Banach spaces: A fixed point approach, Eur. J. Pure Appl. Math. 3 (2010), no. 6, 1032–1047. Google Scholar


Erhalten: 20.12.2016

Revidiert: 09.08.2017

Angenommen: 10.08.2017

Online erschienen: 01.09.2017

Erschienen im Druck: 01.11.2017

Quellenangabe: Analysis, Band 37, Heft 4, Seiten 185–197, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1515/anly-2016-0044.

Zitat exportieren

© 2017 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Kommentare (0)